# SDR SWIA201025289

- Difficulty date: November 29, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 15,533 hours, 9,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED BEYOND LIMITS.  (C-CHECK)  REPLACED FS 280 FLOORBEAM PER SRM.
